# SDR GTIA2019121654869

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 10,028 hours, 4,462 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT 1500AGL ON FINAL APPROACH REPORTING SHEET COMPLETED.-PERFORMED TSM 05-50-00-810-831-A USED AEROTRACER FOUND NO FUMES. PERFORMED DECONTAMINATION OF PACKS IAW AMMM 21-00-00. REF LOG PAGE 2533558 ITEM 2.
